Advances in Pure Mathematics

Advances in Pure Mathematics

ISSN Print: 2160-0368
ISSN Online: 2160-0384
www.scirp.org/journal/apm
E-mail: apm@scirp.org
"Value Distribution of L-Functions with Rational Moving Targets"
written by Matthew Cardwell, Zhuan Ye,
published by Advances in Pure Mathematics, Vol.3 No.9, 2013
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A UNIQUENESS THEOREM OF L-FUNCTIONS WITH RATIONAL MOVING TARGETS
Journal of Mathematical Analysis, 2014
[2] A UNIQUENESS THEOREM OF L-FUNCTIONS WITH RATIONAL MOVING TARGETS.
Journal of Mathematical Analysis, 2014
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.
Top